# SDR SWIA202164005

- Difficulty date: November 29, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF AFT FORMER AFT SUPPORT ANGLE FOUND TO BE CORRODED ON MULTIPLE ELEMENTS.      (C-CHECK RO 1/19/2022)    PAX DOOR REPLACED WITH SERVICEABLE DOOR ON JOB #91520373 OP #1 MXTRANS #24177235.
